# SDR DJFA2006348

- Difficulty date: November 18, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N793TA
- Make and model: Beech 400A
- Aircraft serial: RK244
- Engine: Pwa JT15D5
- System (JASC): 3397 · Light System Wiring
- Part: Control Panel
- Condition: Miswired
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING POWER ON, PRIOR TO FLIGHT, INSTRUMENT FLOOD LIGHT CIRCUIT BREAKER POPPED AND CREW NOTICED A BURNING ODOR.  MAINTENANCE FIRST THOUGHT THAT IT WAS A BAD PANEL BUT LATER DISCOVERED THE THE COPILOT UTILITY LIGHT PANEL MOUNTING SCREW HAD 28 VOLTS ON IT AND WAS MAKING CONTACT WITH THE EFB MOUNT CAUSING ARCING AND THE BURNING ODOR.  FURTHER INVESTIGATION REVEALED THAT THE PANEL WAS NOT WIRED IAW THE RAC WIRING DIAGRAM BUT IS WIRED IAW THE COMPONENT OEM DRAWING.  THE OEM IS AWARE AND IS PURSUING A CHANGE FROM THE COMPONENT MANUFACTURER TO REWIRE THE SYSTEM PER THE RAC DRAWING.  THE SDR WILL BE UPDATED WHEN THE FINAL FIX IS IN PLACE.
